“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 8469
School of Physics
  Title:   On R2 Corrections for 5D Black Holes
  Author(s):  M. Alishahiha
  Status:   Published
  Journal: JHEP
  Vol.:  08
  Year:  2007
  Pages:   094
  Supported by:  IPM
  Abstract:
We study higher order corrections to extremal black holes/black string in five dimensions. These higher order corrections are due to supersymmetric completion of R2 term in five dimensions. By making use of the result we extend the notion of very special geometry when higher derivative terms are also taken into account. This can be used to make a connection between total bundle space of near horizon wrapped M2's and wrapped M5's in the presence of higher order corrections. We also show how the corrected geometry removes the singularity of a small back holes.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right